# SDR HNAA2025100300663

- Difficulty date: August 26, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 45,415 hours, 42,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F068549 CORROSION ON RH CROSS FLOORBOARD SUPPORT AT FRAME 28.  R & R RH CROSS FLOORBOARD SUPPORT AT FRAME 28 IAW EMB 145 SRM 51-40-02.
